# SDR HALA2019090900372

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 41,540 hours, 6,783 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - FUMES IN CABIN 3 CREW REPORTED SYMPTOMS INCLUDING SHORTNESS OF BREATH AND TIGHTNESS IN CHEST 2 PAX ALSO HAD COMPLAINTS.  T/S PD2 TSM 71-00-81 BOTH ENGS OIL LEVEL NOT OVER SERVICED. RAN BOTH ENGS AT IDLE - NO ODOR NOTED WITH INDIV PACKS. NO EXT OIL LEAKS NOTED 428308 PERFORMED DUCT BURN OUT WITH ENG RUN AT IDLE AND HIGH POWER AND APU BLEED. NO SMELL OR DEFECTS NOTED REF AMM 21-00. REPLACED RECIRC FILTERS REF JIC 2125-9401-HAL OK FOR SVC.
